Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 1984

Volume 5, Issue 1

Pages 1–68

  1. Original Article

    1. Top of page
    2. Original Article
    1. IDENTIFIABILITY IN DYNAMIC ERRORS-IN-VARIABLES MODELS (pages 1–13)

      B. D. O. Anderson and M. Deistler

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1984.tb00374.x

    2. MULTIPLICATIVE EXPONENTIAL MODELS FOR STATIONARY TIME SERIES (pages 19–35)

      Anders Milhøj

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1984.tb00376.x

    3. VALIDITY OF EDGEWORTH EXPANSIONS FOR STATISTICS OF TIME SERIES (pages 37–51)

      Masanobu Taniguchi

      Version of Record online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1984.tb00377.x

SEARCH

SEARCH BY CITATION